A non-immersion theorem for spaceforms.

F.J. Pedit

Commentarii mathematici Helvetici (1988)

  • Volume: 63, Issue: 4, page 672-674
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Pedit, F.J.. "A non-immersion theorem for spaceforms.." Commentarii mathematici Helvetici 63.4 (1988): 672-674. <http://eudml.org/doc/140139>.

author = {Pedit, F.J.},
journal = {Commentarii mathematici Helvetici},
keywords = {space forms; isometric immersion},
number = {4},
pages = {672-674},
title = {A non-immersion theorem for spaceforms.},
url = {http://eudml.org/doc/140139},
volume = {63},
year = {1988},

AU - Pedit, F.J.
TI - A non-immersion theorem for spaceforms.
JO - Commentarii mathematici Helvetici
PY - 1988
VL - 63
IS - 4
SP - 672
EP - 674
KW - space forms; isometric immersion
UR - http://eudml.org/doc/140139
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.